close
    I am diabetic and suffer from down times with my blood sugar at the same part of the day. Do you know why?

    I need to eat breakfast at 7:30a.m. lunch by 11-11:30 and supper by 4:30 or 5:p.m.
    my levels are maintained by diet. I am no longer take insulin. The pills make my blood sugar too low.

    0  Views: 775 Answers: 5 Posted: 7 years ago

    5 Answers

    You should talk to your Doctor sound's like you need tell him about your low sugar levels he may need to make some change's to your medicine and go over your diet he will help you.I know about this condition my DAD has it to he came down with it when he turned 19 he's 76 now.hope this help's
    Hve you tried Chromium Picolinate? It helps balance blood sugar levels.

    They are right, talk with your doctor. Sounds like you are taking too much medication. I take shots and it's real easy to over do it...........

    http://www.diabeticdepotonline.com/

    suggest you post on heathboards.com.


    Top contributors in General Health Care category

     
    Benthere
    Answers: 5 / Questions: 0
    Karma: 3975
     
    jhharlan
    Answers: 46 / Questions: 1
    Karma: 3435
     
    ROMOS
    Answers: 36 / Questions: 0
    Karma: 3405
     
    Ducky
    Answers: 27 / Questions: 0
    Karma: 2175
    > Top contributors chart

    Unanswered Questions

    442105
    questions
    710877
    answers
    518515
    users